The search session has expired. Please query the service again.

Displaying 341 – 360 of 484

Showing per page

Global solution to a generalized nonisothermal Ginzburg-Landau system

Nesrine Fterich (2010)

Applications of Mathematics

The article deals with a nonlinear generalized Ginzburg-Landau (Allen-Cahn) system of PDEs accounting for nonisothermal phase transition phenomena which was recently derived by A. Miranville and G. Schimperna: Nonisothermal phase separation based on a microforce balance, Discrete Contin. Dyn. Syst., Ser. B, 5 (2005), 753–768. The existence of solutions to a related Neumann-Robin problem is established in an N 3 -dimensional space setting. A fixed point procedure guarantees the existence of solutions...

Global solution to the Cauchy problem of nonlinear thermodiffusion in a solid body

Arkadiusz Szymaniec (2010)

Applicationes Mathematicae

We consider the initial-value problem for a nonlinear hyperbolic-parabolic system of three coupled partial differential equations of second order describing the process of thermodiffusion in a solid body (in one-dimensional space). We prove global (in time) existence and uniqueness of the solution to the initial-value problem for this nonlinear system. The global existence is proved using time decay estimates for the solution of the associated linearized problem. Next, we prove an energy estimate...

Global solutions of quasilinear systems of Klein–Gordon equations in 3D

Alexandru D. Ionescu, Benoît Pausader (2014)

Journal of the European Mathematical Society

We prove small data global existence and scattering for quasilinear systems of Klein-Gordon equations with different speeds, in dimension three. As an application, we obtain a robust global stability result for the Euler-Maxwell equations for electrons.

Currently displaying 341 – 360 of 484